# SDR 9617741160

- Difficulty date: August 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160US
- Make and model: Doug DC-10-40
- Aircraft serial: 46769
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: AW2835AF01
- Condition: Failed
- Location: Cockpit
- Part time: 33,227 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CABIN WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO SEA.  MAINTENANCE REPLACED THE CABIN DIFFERENTIAL PRESSURE INDICATOR, OPERATIONAL CHECK OK.
